MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ECH POR STD 260MM BOW SZ 13 L; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. ECH POR STD 260MM BOW SZ 13 L; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number OR71340413
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 05/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An approximation since only the year was reported to us.
 
Event or Problem Description
It was reported that patient underwent a revision surgery with exchange of femoral stem.The patient used a walking stick to assist her, she walked with the stick into her laundry & slipped on the wet floor.This resulted in a fracture of the left femur including the stem fitted in 2000.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.[(b)(4)].

Brand Name
ECH POR STD 260MM BOW SZ 13 L
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6607655
Report Number1020279-2017-00389
Device Sequence Number1278986
Product Code LPH
UDI-Device Identifier03596010328984
UDI-Public03596010328984
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K983834
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberOR71340413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2017
Initial Date Received by Manufacturer 05/06/2017
Supplement Date Received by ManufacturerNot provided
06/29/2017
06/29/2017
Initial Report FDA Received Date06/02/2017
Supplement Report FDA Received Date06/06/2017
07/04/2017
10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR